| Model Number |
81725 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the moderately tortuous and severely calcified hepatic artery.A 200cm x 10cm fathom -14 guidewire was used transcatheter hepatic artery embolization.During the procedure, when the guidewire entered the patient.The device was found to be fractured and was stuck in the catheter.The device was pulled out, and the procedure was completed with another of the same device.No complications were reported, and the patient was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: the guidewire was returned for analysis.Visual inspection revealed that it was detached, bent, and stretched at the distal tip.Additionally, the coating was peeled.The clinical observations of fracture and entrapment of device could be confirmed, due to the peeled coating and the detachment at the distal tip found during the product inspection could have contributed to the reported issue.
Event or Problem Description